Taiwanese Journal of Mathematics


Gafurjan Ibragimov, Norshakila Abd Rasid, Atamurat Kuchkarov, and Fudziah Ismail

Full-text: Open access


We study a differential game of optimal approach of finite or countable number of pursuers with one evader in the Hilbert space $l_{2}$. On control functions of the players integral constraints are imposed. Such constraints arise in modeling the constraint on energy. The duration of the game $\theta$ is fixed. The payoff functional is the greatest lower bound of distances between the pursuers and evader when the game is terminated. The pursuers try to minimize the payoff functional, and the evader tries to maximize it. In this paper, we find formula for the value of the game and construct explicitly optimal strategies of the players. Important point to note is that the energy resource of any pursuer needs not be greater than that of the evader.

Article information

Taiwanese J. Math., Volume 19, Number 3 (2015), 963-976.

First available in Project Euclid: 4 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49N70: Differential games 49N75: Pursuit and evasion games

differential game control strategy the value of the game integral constraint


Ibragimov, Gafurjan; Abd Rasid, Norshakila; Kuchkarov, Atamurat; Ismail, Fudziah. MULTI PURSUER DIFFERENTIAL GAME OF OPTIMAL APPROACH WITH INTEGRAL CONSTRAINTS ON CONTROLS OF PLAYERS. Taiwanese J. Math. 19 (2015), no. 3, 963--976. doi:10.11650/tjm.19.2015.2288. https://projecteuclid.org/euclid.twjm/1499133673

Export citation


  • A. A. Azamov, Pontryagin's second method in linear pursuit differential games, Mat. Sb., 118(160) (1982), No. 3, 422-430.
  • L. D. Berkovitz, Necessary conditions for optimal strategies in a class of differential games and control problems, SIAM Journal on Control, 5 (1967), 1-24.
  • A. A. Chikrii and A. A. Belousov, On linear differential games with integral constraints, Trudy Inst. Mat. i Mekh. UrO RAN., 15(4) (2009), 290-301.
  • W. H. Fleming, The convergence problem for differential games, Journal of Mathematical Analysis and Applications, 3 (1961), 102-116.
  • A. Friedman, Differential Games, Wiley-Interscience, New York, 1971.
  • O. Hajek, Pursuit Games, Academic Press, New York, San Francisco, 1975.
  • G. I. Ibragimov, Optimal pursuit with countable many pursuers and one evader, Differential Equations, 41(5) (2005), 627-635.
  • G. I. Ibragimov and Mehdi Salimi, Pursuit-Evasion differential game with many inertial players, Mathematical Problems in Engineering, Vol. 2009, Article ID 653723, doi:10.1155/2009/653723.
  • R. Isaacs, Differential Games. A Mathematical Theory with Applications to Warfare and Pursuit, Control and Optimization, The SIAM Series in Applied Mathematics, John Wiley and Sons, New York; London, Sydney, 1965.
  • R. P. Ivanov and Yu. S. Ledyaev, Time optimality for the pursuit of several objects with simple motion in a differential game, Trudy Mat. Inst. Steklov, 158 (1981), 87-97.
  • N. N. Krasovskii and A. I. Subbotin, Game-theoretical Control Problems, N.Y., Springer, 1988.
  • A. Y. Levchenkov and A. G. Pashkov, Differential game of optimal approach of two inertial pursuers to a noninertial evader, Journal of Optimization Theory and Applications, 65(3) (1990), 501-517.
  • M. S. Nikol'skii, A direct method in linear differential games with integral constraints, in Controllable systems, Novosibirsk, SO AN SSSR, 49-53, 1969.
  • L. A. Petrosyan, Differential Games of Pursuit, World Scientific, Singapore, London, 1993.
  • L. S. Pontryagin, Collected Works, Nauka, Moscow, 1988.
  • B. B. Rikhsiev, The Differential Games with Simple Motions, Tashkent: Fan, 1989, 232p. (in Russian).
  • N. Yu Satimov and B. B. Rikhsiev, Methods for Solving the Evasion Problem in Mathematical Control Theory, Tashkent, Fan, 2000.
  • A. I. Subbotin and A. G. Chentsov, Optimization of the Guarantee in Control Problems, Nauka, Moscow, 1981.